# SDR UALA2008120106698

- Difficulty date: November 29, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 45,547 hours, 33,001 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1 RIGHT SLIDE NEEDS ADJUSTING AS PER FLIGHT CREW.  ADJUSTED DOOR SLIDE IN SLIDE HOLDER.
